# SDR 2008UALA03174

- Difficulty date: June 3, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N399UA
- Make and model: Boeing 737322
- Aircraft serial: 24674
- Aircraft time: 49,882 hours, 34,229 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR CUTOUT AFT SIDE INTERCOSTAL WEB BETWEEN BS 348.2 & 360 AT STRINGER S-16L IS CORRODED.  MAJOR REPAIR ACCOMPLISHED:  FABRICATED & INSTALLED REPLACEMENT INTERCOSTAL ASSY.
